# SDR SWIA2020050150465

- Difficulty date: February 26, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSANGER DOOR AFT ROD ATTACHING HARDWARE IS CORRODED WHERE IT ATTACH TO FRAME   (C-CHECK) RO 4/30/2020   REMOVED AND RELACED PASSENGER DOOR AFT ROD ATTACHING HARDWARE THAT IS ATTACHED TO THE FRAME IAW CRJ 200 AMM
